Our event production team is working with our research and content team extensively to develop the 2023 agenda. The new agenda will be announced soon. Please contact renard@leader-associates.com if you are interested in a speaking role at CGHJ2023

2022 TWO-DAY DETAILED AGENDA

DAY ONE

MORNING SESSION // DAY 1

09:00-09:10 (10 mins)

Chair's Welcome & Opening Remarks

09:10-09:30 (20 mins)

[Keynote] Japan's Action to Promote Hydrogen Energy

  • How does hydrogen fit in Japan’s overall decarbonisation strategy?

  • Hydrogen roadmap: what were achieved and what are the new targets?

  • The main challenges for Japan to realize a hydrogen society.

  • Future strategies to promote cost-effective hydrogen and fuel cell technologies

  • How will the government support the existing and  future hydrogen production and application projects?

Eiji Ohira

Director General, Fuel Cell and Hydrogen Technology Office

NEDO

09:30-10:30 (60 mins)

[Panel] International Cooperation: The Key to Facilitate Integrated Hydrogen Economy

  • International project experience, Success stories, and lessons sharing

  • Greater multilateral cooperation to realize the benefits of global hydrogen deployment

  • The role of green ammonia and hydrogen in the energy revolution - what are the latest challenges and opportunities?

Moderator :

Matthias Voss

Partner

Allen & Overy

Panelist :

Masato Otaki

General Manager

JERA Co., Inc.

Peter De Neef

Head of Origination, BD and Customer Engagement

bp

Carlos Trench

Head of Hydrogen, Australia & New Zealand

ENGIE

Jean-Francois Rebeille

COO & Representative Director

BayWa r.e. Japan

Dr Alexander Ritschel

Head of Technology

Masdar Clean Energy

Morning coffee & networking break

11:00 - 11:20 (20 mins)

[Keynote] Challenges and Opportunities: CCUS Development – The Key to Low-Emissions hydrogen

Makoto Shimouchi

Deputy Director, Global Coordination/Project Team, CCS group

Japan Oil, Gas and Metals National Corporation (JOGMEC)

AFTERNOON SESSION // Day 1

14:00-14:20 (20 mins)

[Keynote] De-risking hydrogen projects to improve bankability

Shinichi (Wilt) Masumoto

Managing Director, Energy & Power

Marsh

Benjamin Chang

Senior Vice President, Power & Hydrogen Leader, Asia

Marsh

14:20 - 15:20 (50 mins)

[Panel] Hydrogen Application – Views from Power, Heavy Industry and Transportation

  • Integrated power to gas demonstration: hydrogen for power generation

  • Clean hydrogen as a strategic factor for future heavy industry

  • Facilitate the use of hydrogen and its derivatives in different sectors

Moderator :

Hidetaka Endo

Senior Manager, Environment & Energy Business Division

Mitsubishi HC Capital Inc.

Panelist :

Serge Radojevic

Head of Renewables

Idemitsu Australia Pty Ltd

Haruna Takagawa

Senior Project Engineer, Carbon Management Business Office

Chiyoda Corporation

Hitoshi Tanaka

Division Manager, Low Carbon Energy & Chemical Division, Sustainable Solutions

JGC CORPORATION

Jørn Rosenlund

COO

Universal Hydrogen

15:20 - 15:40 (20 mins)

[Keynote] Technology Trends in Hydrogen Supply Chain

Yuji Wakita

Manager, Industry X

Accenture

Afternoon coffee & networking break

16:00-16:20 (20 mins)

[Keynote] Navigating the evolving regulatory landscape

Hirofumi Taba

Energy & Infrastructure Partner

Linklaters Tokyo

Paul Grethe-Watanabe

Energy & Infrastructure Managing Associate

Linklaters Tokyo

16:20-17:10 (50 mins)

[Panel] Challenges & Opportunities: Latest Technologies for Hydrogen Production & Storage

  • Latest hydrogen technologies advancements: what has been done and what’s next?

  • What's the best options on hydrogen storage and carrier

  • What's needed to accelerate the deployment of hydrogen technologies

Moderator :

Yuriy Humber

Founder

Japan NRG

Panelist :

Mark McKechnie

Director of Hydrogen Sales - Asia

Chart Industries

Sadayuki Matsudaira

Partner

Nishimura & Asahi

Masahiro Morisawa

Managing Director

Accenture Japan

Hiroshi Tomita

Partner

ERM

17:10-18:00 (50 mins)

[Panel] Green Hydrogen Production: Optimizing Renewable Energy & Advanced Water Electrolysis

  • Leading renewable energy developments towards green hydrogen

  • Cost challenges of producing green hydrogen with high renewable energy prices and expensive electrolyzers

  • Hydrogen pilot projects: case studies & leadership exemplars

moderator :

Ken Tay

Senior Energy Transition Analyst

Rystad Energy

Panelist :

Flor Lucia De la Cruz

Senior Research Analyst, Hydrogen & Emerging Technologies, Energy Transition Practice

Wood Mackenzie

Murthy R Nuni

Managing Director

Marshal Global Renewable Power, Singapore & Vietnam

Eric Strayer

Vice President, International and Partner Sales

FuelCell Energy

DAY TWO 

MORNING SESSION // Day 2

09:00-09:10 (10 mins)

Chair's Welcome & Opening Remarks

09:10-09:40 (30 mins)

[Keynote] Latest Trends and Research on Clean Hydrogen – Challenges and Opportunities

Ko SAKATA

Senior Research Fellow

The Institute of Applied Energy

09:40-10:40 (60 mins)

[Panel] Australia-Japan: Exploring a Large-scale Green Hydrogen Supply Chain

  • A long-term trade and strategic partnership to hydrogen future

  • Demonstration of commercial hydrogen projects

  • The challenges and prospects right along the value chain from production to end-use sectors

Moderator :

Kristian Bradshaw

Partner

White & Case LLP

Panelist :

GEORGE J. GILBOY

Vice President, Chief Representative Japan

Woodside Energy

Ko Watanabe

Head of Hydrogen Business Development

Sumitomo Corporation

Bronwyn See

Senior Manager, Business Development

AGL Energy

James Hamilton

Technology Innovation & Hydrogen Lead

BayWa r.e. Australia & New Zealand

John Warren

Head of Business Development

Vena Energy

Morning coffee & networking break

11:10-11:35 (25 mins)

[Keynote] How to Analyse and Mitigate Hydrogen Leakage Safety Risks Based on Examples

Oliver Bornholdt

Global Business Development Manager Industries

Dräger Safety

11:40-12:30 (50 mins)

[Panel] Opening Up New Opportunities for Hydrogen Import & Export

  • Promote new opportunities and cooperations for the hydrogen supply chain

  • Seeking potential international partners for integrated hydrogen demonstrations projects

  • When importing H2 for HD and LD FCEV transportation applications,  how does the TCO compare for importing ammonia vs. liquid H2?

Moderator :

Peter Armstrong

Partner

Nishimura & Asahi

Panelist :

James Laybourn

Regional Head of Sales

Energy Systems, DNV

Ryo Tokunaga

Managing Director of the Japan Office

Government of British Columbia (Canada)

Hitoshi Nakamura

Director for Policy Coordination Division

Port and Harbor Bureau, City of Yokohama

Izumi Tanaka

Senior Commercial Officer

Royal Danish Embassy in Tokyo

Bob Simmons

Senior Managing Director

Marathon Capital

AFTERNOON SESSION // Day 2

14:30-14:50 (20 mins)

[Keynote] Toyota's sights and actions to create a hydrogen-fueled society

  • Toyota Woven City Project, a prototype city of the future

  • Toyota Mirai: the forefront of environmental sustainability

14:30 - 15:30 (50 mins)

[Panel] Application of Hydrogen in Mobility - Fuel Cells & H2 Engines

  • Benefits and use cases for hydrogen combustion engines

  • Perspectives from automotive suppliers - Can hydrogen play a bigger role for clean transportation?

Moderator :

Nozomu Kokubo

Senior Manager of Process Unit

Deloitte Japan

Panelist :

Paul LaValla

VP, Japan Asia Pacific, Business Development

KEYOU GmbH

Takashi Moriya

Executive Chief Engineer

Honda Motor Co., Ltd.

Shinichi Hirano

Chief Technology Officer

Hyzon Motors

Aqil Jamal

Chief Technologist for Carbon Management

Saudi Aramco

Dr. Prof. Katsuhiko Hirose

CEO & Chief Consultant

HyWealth Co.

Afternoon coffee & networking break

16:00-16:30 (30 mins)

[Keynote] Hydrogen Pricing Models and Implications for Investments and Financing

Xue Wang

Partner

Allen & Overy

16:30-17:20 (50 mins)

[Panel] Stimulating Investments to Make Clean Hydrogen Energy Transition Succeed

  • Mobilizing the Available Financing Instruments for Hydrogen Investment

  • Developing opportunities for the financial industry to invest in global hydrogen projects

Moderator :

Jon Ornolfsson

Partner

Morrison & Foerster LLP

Panelist :

Masayuki Fujiki

Managing Director, Head of Structured Finance, Solution Products Division

MUFG

Tadahiro KANEKO

Senior Deputy Head, Sustainability Division

SMBC

Fumiyo Harada

Managing Executive Officer

Development Bank of Japan

Shinichi Tsunoda

General Manager ,Sustainable Business Promotion Department

Mizuho Financial Group, Inc.